# SDR ASOA201100344

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR CRACKED ON 621 BULKHEAD.   REMOVED UNSERVICABLE ISOLATOR AND INSTALLED SERVICABLE ISOLATOR IAW SRM 51-42-13.
